# SDR DALA2019112536899

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1371258) 2 DEEP BLEND OUTS AROUND FASTENERS ON EXTERNAL FUSELAGE SKIN BTWN STA 1520-1540 ON STR 27R. CORRECTIVE ACTION: REPAIRED AREA IAW B757 SRM 53-00-01 REPAIR 28 INSPECTION THRESHOLD 25,000 FLIGHT CYCLES. REPEAT INTERVALS 6,000 FLIGHT CYCLES HFEC AND EXTERNAL DETAILED VISUAL NDT PT6 51-00-01.
